# SDR CALA9601291

- Difficulty date: August 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79748
- Make and model: Boeing 727224
- Aircraft serial: 22450
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE RT INBOARD TRAILING EDGE AFT FLAP CHAFED AT TOP SURFACE, INBOARD END.  THE CHAFED AREA WAS CUT OUT AND A HOT BOND REPAIR WAS ACCOMPLISHED IAW SRM 51-40-6.
